このエントリーをはてなブックマークに追加
ID 33223
フルテキストURL
著者
Basar, Feyzi Fatih Üniversitesi, Fen- Edebiyat Fakültesi, Matematik Bölümü
Sever, Yurdal Fen Lisesi Matematik Ögretmeni
抄録

The spaces BS, BS(t), CSp, CSbp, CSr and BV of double sequences have recently been studied by Altay and Ba¸sar [J. Math. Anal. Appl. 309(1)(2005), 70–90]. In this work, following Altay and Ba¸sar [1], we introduce the Banach space Lq of double sequences corresponding to the well-known space ℓq of single sequences and examine some properties of the space Lq. Furthermore, we determine the β(υ)-dual of the space and establish that the α- and γ-duals of the space Lq coincide with the β(υ)-dual; where 1 ≤ q < ∞ and υ 2 {p, bp, r}.

発行日
2009-01
出版物タイトル
Mathematical Journal of Okayama University
51巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol51/iss1/10